# SDR 2003FA0000662

- Difficulty date: May 29, 2003
- Submitted: June 27, 2003
- Operation: General aviation
- Aircraft: N3363C
- Make and model: Beech F35
- Aircraft serial: D4030
- Engine: Cont E225*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: HH55
- Condition: Failed
- Location: Nlg Actuator
- Part time: 5,151 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR RETRACT/ EXTEND ROD END (PN HH55) FAILED, ALLOWING THE NOSE GEAR TO MOVE OVER CENTER AND COLLAPSE.
